| Model Number |
H74939171100470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the iliac artery.A 10.0 x 40, 75cm mustang balloon catheter was advanced for dilatation.During the initial inflation at 8 atmospheres for several seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.